# SDR CA190410012

- Difficulty date: April 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 23,172 hours
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 483035
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) 1ST EVENT AFTER GEAR RETRACTION RH GEAR DOOR ADVISORY LIGHT REMAINED ILLUMINATED. CABIN CREW CONFIRMED THAT DOOR REMAINED OPEN GEAR SWINGS COMPLETED WITH HYD CART. HARD FAIL LH AND RH MLG AFT DOORS FAILED TO CLOSE. NO FAULTS NOTED ON PSU. PSU REPLACED AS PER TASK 32-61-01-400 LANDING GEAR OPERATIONAL TEST COMPLETED AS PER TASK 32-31-00-710-801 DOORS NOW CLOSE AS NORMAL.. LANDING GEAR EXTENSION AND RETRACTION SYSTEM CHECKS SERVICEABLE AIRCRAFT RETURN TO SERVICE  2ND EVENT AIR TURN BACK - ON GEAR UP SELECTION THE RIGHT HAND GEAR DOOR AMBER LIGHT AS WELL AS THE LANDING GEAR SELECTOR HANDLE LIGHT AND RED UNSAFE LIGHT REMAINED ILLUMINATED. TOWER ADVISED THAT THE RIGHT HAND GEAR WAS STILL DOWN. CARRIED OUT AN ALTERNATE AND NOW SHOWING 3 GREEN.   FOLLOWED FIM 32-00-00-810-823 - NFF. ALL GEAR SWUNG REPEATEDLY WITH NFF.   REPLACED R/H MLG DOOR SOLENOID VALVE I.A.W. TASK 32-31-41-000-801 AND TASK 32-31-41-400-801 REQUIRES LEAK AND FUNCTION CHECK  MECHANICAL SEQUENCE VALVE REPLACE IAW TASK 32-31-36-000-801 AND TASK 32-31-36-400-801  OPERATIONAL TEST OF THE LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYSTEM COMPLETED SERVICEABLE IAW TASK 32-31-00-710-801 VISUAL AND LEAK CHECKS COMPLETED SERVICEABLE UNDETERMINED AT THIS POINT WHETHER IT WAS THE VALVE, SOLENOID SEQUENCE PN 48302-5 SN FAH1148  16710 HRS TSN OR VALVE, MECHANICAL SEQUENCE. PN 48303-103 SN FAH0557 28763 HRS TSN (TC# 20190410012)
